# SDR 05FDEA01259

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 69648411
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 740 BULKHEAD SUPPORT DOUBLER CORROSION.  COMPLIED WITH EA 7-5310-55482 FUSELAGE STA 740 BULKHEAD SUPPORT DOUBLER CORROSION AT MAE.  THIS IS A MAJOR REPAIR.
